# SDR SWAA011534

- Difficulty date: May 23, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N611SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27697
- Aircraft time: 19,841 hours, 17,481 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 6523464
- Part serial: 20251
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SVC DOOR SKIN CRACKED AT UPPER LEFT CORNER.  REMOVED AND REPLACED FWD SVC DOOR PER MM.
